# SDR DALA2022102806990

- Difficulty date: October 20, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,744 hours, 15,666 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 PERFORM FQIS WIRING AND BONDING INSPECTION LEFT WING FOUND THE CONNECTOR M1944 FAILED. FURTHER INSPECTION OF THE CONNECTOR SHOWED THE CONNECTOR BACKSHELL TO BE SEVERELY CORRODED. CORRECTIVE ACTION: COMPLY WITH THE ER/A 602722-14A0 REV ORIGINAL FOR DISPOSITION ASSOCIATED ER/A 14-602722 (2471560)
